# SDR SIMA200120003

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - LEFT KICK PLATE AT STATION 294 IS CORRODED.  REMOVED AND REPLACED KICK PLATE IAW SAAB SRM 51-40-21 AND 51-40-40.  (M)
